# SDR ASAA2015031410953

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,623 hours, 550 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD AN FMC DISAGREE ON THE GROUND.  ACFT GROUNDED.  PERFORMED FMC DISAGREE QRH CHECKLIST ITEMS AND FMC DISAGREE EXTINGUISHED.
